I have been taking Norco 10/325s for a little over 2 years, I take anywhere from 6-10 a day. I want to stop taking them this Sunday coming up, have a couple appointments that are very important tomorrow and a party for my nephew on Saturday and I need to get through that and not be sick. But starting Sunday morning no more Vicodin. My questions are, as far as the withdrawls, I was just wondering what to expect as far as how long will it be before I feel normal again? I just want to know when to expect to see the light at the end of the tunnel. I have read about the withdrawl symptoms, I just want to know how long it will last? Will I feel normal again by next friday? I want to stop so bad but I am so scared of the withdrawls, any help and or advise would be so greatly appreciated. I have researched this alot and tried many times, but the longest I have been able to go waas 46 hours and I caved in. Thanks in advance for your help and support.
29 Apr 2010
I know exactly how u feel I take vicodin 5, 7's, and 10's for back pain and have for the past 3 yrs (almost) non-stop. I ran out a few times and it was the worst, most awful feeling ever. My whole body ached, my legs wouldn't stop moving, I couldn't sleep and when I finally did fall asleep those things I mentioned above woke me up! I went 4 days like that and I am so freakin afraid to go through that again!!! I want to stop. I have read and researched everything of what to expect and how to stop it on www.medhelp.com there are some recipes on there. One thing I do know is that if we want to stop we are going to have to go through the withdrawls. Did I forget the mental breakdown I felt. That too was horrible. I dont know where to turn I want to stop but I dont want to go through that again. Good Luck! Maybe we can help eachother... Casper
30 Apr 2010
sporter and casper... why would you put yourselves through hell by quitting cold turkey? Maybe pick a date, say May 18th. Count your pills and divide them up so you can taper down without full blown withdrawals? Give your meds to someone who loves you and willing to help you. Tell them, "whatever I say, no excuses... do NOT give me anymore than we agreed on." Meanwhile try to focus on positive things you'll be gaining by stopping the addiction. You'll be happier, healthier, and have more money in your pocket! On bad days, soak in a hot bath with a warm wash towel over your face. It helps with the body aches and relaxes you. Listen to soothing music, reminisce about fun times in your lives. Surround yourselves with positives. Pictures of loved ones, favorite sports stuff, connect with old friends again. Get out and walk, walk until you can walk no longer. It will help with the restless legs syndrome and tire you out.
Sweat it out, shower, sweat it out some more, etc. Drink as much water and gatorade as humanly possible. Advil and ImodiumAD helps too. Always keep in your mind that it WILL get better. Then someday you can look back and think, "What the hell was I thinking about, taking all that shit"?
Good luck to both of you! You have many people here to help support you through this!
30 Apr 2010
I may be breaking a rule here (I'm new), but I posted this same answer for someone else in another group, but I think it may help you, so I'm posting it here also. I would like to add that while the idea of trying to reduce your intake over a period of time sounds good, it is much more difficult than you might think. It was practically impossible to do by myself. The one other person who knew what I was going through tried to help me several times, but would usually give in because he couldn't stand to see what I was going through. However, this last time he stood firm, and I've gotten further than I ever have (14 days). Don't give up!
I don't know if this will help, but I'll share what I'm going through. I was first prescribed hydrocodone for migraines. I never had a problem until I was around other people who used the drug for recreational purposes. I got caught up doing the same thing, and have been abusing for about eight years. Started off on weekends with one or two 7.5s. Then started using 10s and eventually was taking 70mg daily. My whole life began revolving around whether I had enough to get me through the day, the next day, etc. I've never been addicted to anything in my life. I've always been a responsible person, employed for 30+ years with just two companies. I worked in Information Technology for most of that time. Anyway, I let these pills take over my life. I lost my job two years ago due to company being closed. Needless to say, money was no longer available to pay bills, much less obtain hydrocodone. So, now all my credit cards are maxed out and I'm in extreme debt. I'm still struggling to avoid bankruptcy, but I'm on my 14th day without hydrocodone. I went from 7 pills a day down to 3 a day for about 5 days. The worst physical symptoms are definitely the 2nd through 7th days... fatigue, diarrhea, sweating, chills, stuffy/runny nose, sneezing, coughing, irritability, headaches, body aches. Along with that, there is an overwhelming sense of doom, depression, hopelessness. As I said, it's my 14th day clean, and most of the physical problems have subsided (still some congestion and diarrhea), but I haven't been able to shake the depression, lack of motivation and purpose, hopelessness. I don't know if this is typical, but I gained an enormous amount of weight when I started abusing. I always weighed around 120, but have ballooned to close to 200 lbs. I would crave candy bars and ice cream when I was using. Maybe some of this depression is due to my weight, but I'm hoping now that I can start getting back to normal. I just want to feel happy and normal again. I guess my brain hasn't reset yet. I'm hoping within the next week or so that it adjusts back to how it used to be. I still really miss the feeling from the pills, but I refuse to ever take another one. I NEVER want to go through this again. Even if hydrocodone were free and readily available, it's no way to live. It's a fake life. I want my old life back. I've wasted eight years, and I don't want to waste even one more day. I took some comfort in knowing that even extremely intelligent, very successful people like Rush Limbaugh, and other regular people like me, got sucked into the same thing as I did (I just felt so stupid for ever letting this happen). However, due to respect for my family, no one knows about my addiction except one other person, so I'm going through this without help from doctors, clinics, rehab, methadone, etc. My help is coming from one other person, and mostly from God. I'm doing the best I can, and turning the rest over to Him. He's gotten me this far, and I know He'll see me through the rest of the way. I'll pray for you, and all the others like us, that face the terrible ordeal of addiction and
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I posted earlier about my addiction to Vicodin and everything else that was on my mind at the time :) I am about to start Sub treatment here in about ...
6 answers • 1 Apr 2010
Opiate Withdrawal - Hi I'm new year and after six months of being on vicodin, lorcet, and norco I'm?
... quitting cold turkey tonight. I'm sick of this addiction. My question is I took my last dose at 11:30 a.m. today and need some advice asap ...
3 answers • 8 Jul 2011
Hello, I am 27 year old and have been addicted to vicodin/norco for 5 years. After I had my baby (5years ago) I was put on Tylenol/codiene and took ...
6 answers • 26 Nov 2011
... from my butt to the base of my neck. However, none of the surgeries and followup physical therapy has eliminated, or maybe I should say reduced, ...
1 answer • 2 May 2013